# SDR DXTA2017012606363

- Difficulty date: January 26, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N899QS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0019
- Aircraft time: 5,530 hours, 3,960 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR OF HYDRAULIC FLUID  COMING FROM VENTS WITH MAIN AIR VALVES SELECTED ON IN FLIGHT.  CLEANED RESIDUAL HYDRAULIC FLUID FROM HYDRAULIC RESEVOIR AIR CHARGE PORT, HYDRAULIC HEAD PRESSURE GUAGE AND LINE, REMOVED AND REPLACED THE LT AND RT ENGINE BLEED AIR TO HYDRAULIC RESERVOIR NON RETURN VALVES, REMOVED AND REPLACED WATER SOCK IAW AMM 21-10-95, 29-10-00.
